# SDR ASAA0180052

- Difficulty date: February 6, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2633
- Condition: Inoperative
- Location: Cabin
- Part time: 28,786 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BROKEN.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
